# SDR 2007UALA01500

- Difficulty date: May 12, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,493 hours, 19,441 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL LIGHTS OUT FROM 9AB - 11AB.  [SUP 06-06-07]  RESEATED CONNECTOR FROM INVERTER TO SEAT LIGHTS.
